# SDR V0XD20230513001

- Difficulty date: April 20, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 46,443 hours, 36,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL FROM FR. 19 TO FR 23 CORRORED. CORRECTIVE ACTION: REMOVED AND REPLACED L/H FLOOR SILL (P/N: 120-04172-001) FROM FR. 19 TO FR. 23 IAW EMB145 SRM 51-40-09 AND 51-40-02.
